ANTIDEPRESSANT: Makes Teenage Girl Angry All the Time: Massachusetts

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):

How tragic that this poor young woman would have to turn to
the Dear Abby column (or whatever they call it now) for help with this! Why
would her own doctor not know enough to explain to her that this antidepressant
is causing her blood sugar to drop producing adrenalin rushes as the body’s
attempt to normalize sugar? Since adrenalin is your fight or flight hormone it
is no wonder she is angry all the time and no wonder it affects relationships as
the patients become meaner and meaner when they cannot control their blood sugar
levels due to the effects of these drugs.

You ask if she has been screened for diabetes? I may not show
up yet, but soon will with her pancreas experiencing that strong of a negative
effect from the antidepressant. This is a very bright young woman to be able to
notice what effect this drug is having upon her. And her mother may change her
mind about having her daughter take the antidepressant when her daughter
violently attacks her in a rage produced by the drug! What a shame her
mother is not listening to her as she cries out for help knowing what
violence the drugs are causing her to be capable of, yet frightened to verbalize
those horribly violent thoughts previously so completely foreign to
her.
__________________________________
Last part of paragraph two reads:  ” However, the
antidepressant causes me to be uncontrollably angry
all the time.
I also don’t sleep well when I take it, which just adds to
my irritability. It has gotten so bad that it has started to affect my
relationships with friends and family.”

http://www.southcoasttoday.com/apps/pbcs.dll/article?AID=/20091130/LIFE/911300302/-1/ENTERTAIN

Teen frets taking her antidepressants

By Kathy Mitchell and Marcy Sugar
November 30, 2009 12:00
AM

Dear Annie: I am a 16-year-old girl who still wets the bed. I have
tried everything from wearing an alarm to taking medication.

I am now on
a prescription that works by telling my kidneys to stop producing urine,
although it doesn’t work all the time. A urologist prescribed an antidepressant

that prevents me from sleeping too deeply. With the combination of these two
medicines, I no longer wet the bed. However, the antidepressant causes me to be
uncontrollably angry all the time. I also don’t sleep well when I take it, which
just adds to my irritability. It has gotten so bad that it has started to affect
my relationships with friends and family.

My mom wants me to keep taking
it because it works. But, Annie, I don’t like being angry all the time, and I
don’t want to be on medication for the rest of my life. What can I
do?

­ At a Loss

Dear At a Loss: Most teens with enuresis are
exceedingly deep sleepers, and many also have a small bladder, exacerbating the

problem. We assume you have been screened for diabetes and a genetic link, and
that you don’t drink alcohol. Many sufferers do well with a moisture-sensor
alarm, and we’re sorry that doesn’t work for you. The other common treatment is
the medication you currently are using. However, since you are having unpleasant
side effects, please discuss this with your doctor. It’s possible your dosage
can be altered so you can still get the benefits without such a big emotional
swing. Also discuss exercises to strengthen and enlarge your bladder. For more
information and to keep abreast of new developments, contact the National Kidney
Foundation (kidney.org) at 1-888-WAKE-DRY
(1-888-925-3379).

580 total views, 3 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply